# SDR VNAA0107020

- Difficulty date: July 20, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 15,433 hours, 13,200 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO CLT, THE CREW RECEIVED A MAIN BATTERY OVERHEAT CAS MESSAGE.  FLIGHT 4044 RETURNED TO CAK FOR MAINTENANCE.  MAINTENANCE INSPECTED AND REPLACED A TEMPERATURE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
